| Model Number |
M00558620 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used in the biliary duct during a biliary duct dilatation procedure performed on (b)(6) 2025.During the procedure, the balloon burst.It was reported that no piece of the balloon detached inside the patient.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.The patient's condition after the procedure was reported to be stable.
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Block h11: investigation results: the returned cre pro wireguided dilatation balloon was analyzed, and visual evaluation did not identify any evidence of any damaged on the device.Functional inspection was performed; the balloon was inflated without problem; and it was able to hold the pressure without any problem.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon burst was not confirmed.The returned device was inflated without problem; and it was able to hold the pressure without any issue.Based on all gathered information, the most probable root cause is no problem detected.
Event or Problem Description